# SDR R61A201505300341

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 8,646 hours, 8,299 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED A BAGGAGE DOOR OPEN INDICATION DURING CLIMB.  THE ACFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT BAGGAGE DOOR UNLOCKED AND THE HANDLE UNSECURED.  OPS CHECKS WERE PERFORMED ON THE DOOR WITH NO DEFECTS NOTED AND THE ACFT WAS RETURNED TO SERVICE.
